Gauge-Invariant Characterization of Yang–Mills–Higgs Equations

Impacto

Downloads

Downloads per month over past year

Castrillón López, Marco and Muñoz Masqué, Jaime (2007) Gauge-Invariant Characterization of Yang–Mills–Higgs Equations. Annales Henri Poincaré, 8 (1). pp. 203-217. ISSN 1424-0637

[thumbnail of Castrillón-Gauge.pdf] PDF
Restringido a Repository staff only

231kB

Official URL: http://link.springer.com/content/pdf/10.1007%2Fs00023-006-0305-5.pdf




Abstract

Let C → M be the bundle of connections of a principal G-bundle P → M over a pseudo-Riemannian manifold (M,g) of signature (n+, n−) and let E → M be the associated bundle with P under a linear representation of G on a finite-dimensional vector space. For an arbitrary Lie group
G, the O(n+,n-) × G-invariant quadratic Lagrangians on J1(C ×M E) are characterized. In particular, for a simple Lie group the Yang–Mills and Yang–Mills–Higgs Lagrangians are characterized, up to an scalar factor, to be the only O(n+, n−) × G-invariant quadratic Lagrangians. These results are also analyzed on several examples of interest in gauge theory.


Item Type:Article
Subjects:Sciences > Mathematics > Algebra
ID Code:22266
Deposited On:09 Jul 2013 17:20
Last Modified:18 Feb 2019 12:09

Origin of downloads

Repository Staff Only: item control page